MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; MODULAR STEM, UNCEMENTED, MALE TAPER, TI6AL4V, CONICAL, L=160 MM, Ø19 / 14 MM

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; MODULAR STEM, UNCEMENTED, MALE TAPER, TI6AL4V, CONICAL, L=160 MM, Ø19 / 14 MM
Model Number 15-8522/57
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information received from surgeon (b)(6) 2024 suggests that the design of this cone and stem construct may not have been well suited for this patient: the surgeon noted on (b)(6) 2024 that the wl cones address metaphyseal area but do not address meta-diaphyseal ingrowth, especially when used with cementless stems (as in this case).The subject components were implanted by dr.(b)(6) during revision knee surgery on (b)(6) 2022.Patient complained of pain located in medial and lateral right knee starting after surgery.Due to pain and femoral stem loosening, the patient's knee was revised on (b)(6) 2024.Femoral side implants were replaced with custom-made femoral stem (lbio ref: cus-736, wl ref: (b)(4)), and standard items 15-8521/10 (total condylar replacement) and 15-0027/15 (replacement plateau).[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Information received from surgeon (b)(6) 2024 suggests that the design of this cone and stem construct may not have been well suited for this patient: the surgeon noted on (b)(6) 2024 that the wl cones address metaphyseal area but do not address meta-diaphyseal ingrowth, especially when used with cementless stems (as in this case).The subject components were implanted by dr.M.During revision knee surgery on (b)(6) 2022.Patient complained of pain located in medial and lateral right knee starting after surgery.Due to pain and femoral stem loosening, the patient's knee was revised on (b)(6) 2024.Femoral side implants were replaced with custom-made femoral stem (lbio ref: (b)(6), wl ref: case 2023_0468), and standard items (b)(6) (total condylar replacement) and (b)(6) (replacement plateau).[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Information received from surgeon 18-jan-2024 suggests that the design of this cone and stem construct may not have been well suited for this patient: the surgeon noted on (b)(6) 2024 that the wl cones address metaphyseal area but do not address meta-diaphyseal ingrowth, especially when used with cementless stems (as in this case).The subject components were implanted by dr.(b)(6) during revision knee surgery on (b)(6) 2022.Patient complained of pain located in medial and lateral right knee starting after surgery.Due to pain and femoral stem loosening, the patient's knee was revised on (b)(6) 2024.Femoral side implants were replaced with custom-made femoral stem (lbio ref: (b)(4), wl ref: case (b)(4)), and standard items 15-8521/10 (total condylar replacement) and 15-0027/15 (replacement plateau).[customer].

Brand Name
ENDO-MODEL SL KNEE JOINT PROSTHESIS
Common Device Name
MODULAR STEM, UNCEMENTED, MALE TAPER, TI6AL4V, CONICAL, L=160 MM, Ø19 / 14 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key18719245
Report Number3004371426-2024-00011
Device Sequence Number9384031
Product Code KRO
UDI-Device Identifier04026575383849
UDI-Public04026575383849
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number15-8522/57
Device Catalogue Number15-8522/57
Device Lot Number2130188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer01/19/2024
01/19/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date04/09/2024
05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale